| Model Number |
104208-600 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted retrospectively as part of internal review.The user reported a complaint regarding inaccurate sensor readings.Upon review of the sensor data in dms, it was determined that the system was operating within expected parameters, with occasional discrepancies attributable to lag.The user was advised to continue using the system and to enter calibrations as prompted.The user agreed with the explanation of system provided.Dms data confirmed that the user was actively using the system with up-to-date information.No further action was required.
Event or Problem Description
On 18 feb 2025, senseonics was made aware of an incident where user reported an event where the cgm showed results that are different from glucometer measurements.No injury or medical intervention was reported.